# SDR YYFA2012F00028

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 41,659 hours, 39,235 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1420
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

LEFT CSD TEMPERATURE HIGH ABOVE RED LINE RISE WENT TO 16, PREFORMED CSD DISCONNECT.
